Existence of Solutions for Nabla-differentiable Systems of the Second Order


Abstract views: 39 / PDF downloads: 16

Authors

  • Steincy franck Peala University Félix Houphouët Boigny, Abidjan, Ivory Coast
  • Konan Charles Etienne Goli African Graduate School of Information and communication Technologies (ESATIC)
  • Assohoun Adje University Félix Houphouët Boigny, Abidjan, Ivory Coast

Keywords:

derivative nabla, solution-tube, forward and backward jump operator, left-scattered, right-dense

Abstract

We establish the existence of solutions to systems of second-order differential equations in time scales. The problem is of type nabla differential of order two with the member f being a $\nabla-$caratheodory function. We consider differential systems in which the nonlinearity f depends on the derivative nabla $u^{\nabla}$. The existence results are based on the notion of solution-tube and the fixed point theorem.

Downloads

Published

09-08-2023

How to Cite

Steincy franck Peala, Konan Charles Etienne Goli, & Assohoun Adje. (2023). Existence of Solutions for Nabla-differentiable Systems of the Second Order. International Journal of Mathematics And Its Applications, 11(3), 71–92. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1190

Issue

Section

Research Article